Hi Shar, Just read your most recent reply, thank you so much. After having no choice but to go back onto prednisone I have been cruising along resonably well & got from 20mg to 9mg. But both my shoulders now need second surgery, the first to be done 20th October & the surgeon wants me to get the dose lower by then. So now I am on 7mg & hopefully can get to 6mg before the op. Of course, as you know this is when you start feeling all the areas again. My bursitis in both hips being the first to rear their ugly heads. So the start of the vicious circle begins all over again. This is now my seventh year into PMR so we get to understand exactly where we are going don't we! After having been actually off the drug for 10 weeks, getting back onto it this time has upset my other problems of divaticulitis & asophagitis so I am also dealing with those areas. I am also ovbiously having a circulaton problem as I have noticed for sometime now that my toes seem numb & are always cold & also my feet look quiet blue/purple at times. Do you have those symptoms at all with your PMR. I will mention to my GP those other drugs you say have helped you with reducing your dosage. It is great to have this site & to get support from other sufferers, we all certainly can agree that unless you go through this you have no idea how debilitating this condition is & how difficult it is to live with. Thank you Shar & I pray you can continue to cope with your own situation. My faith & prayer support is a big help to me.